# SDR AALA20100925TUL05

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 62,271 hours, 21,984 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: LJ38039
- Part serial: 24589
- Condition: Blocked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED NUMBER 2 ENGINE INDICATION PROBLEM.  FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BLOCKAGE IN P1 TUBE.  REPLACED P1 TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
